# SDR AC2A07907102013

- Difficulty date: July 10, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N31079
- Make and model: Bell 206L-3
- Aircraft serial: 51526
- Aircraft time: 12,259 hours
- Engine: Allsn 250C30
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, WHILE PASSING THROUGH 200 FT,  THE HELICOPTER EXPERIENCED A COMPRESSOR STALL.  TORQUE READINGS WERE MAXED OUT AND THE ACFT EXPERIENCED A RT THEN LT YAW.
